MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. CLAREON PANOPTIX PRO Trifocal IOL w/AutonoME Delivery System; Intraocular Lens

Alcon Laboratories Ireland Ltd. CLAREON PANOPTIX PRO Trifocal IOL w/AutonoME Delivery System; Intraocular Lens
Model Number PXYAT0
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
A non health professional reported that during an intraocular lens (iol) implantation procedure stated that superman leading haptic stuck under posterior optic.Additional information has been received stating that there was no patient harm and the lens went in but surgeon was struggling with getting the haptic unstuck.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX PRO Trifocal IOL w/AutonoME Delivery System
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50775794
Report Number9612169-2026-02082
Device Sequence Number15808679
Product Code HQL
UDI-Device Identifier00380658493363
UDI-Public(01)00380658493363(17)300929(11)251001(10)26122083
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXYAT0
Device Catalogue NumberPXYAT0.240
Device Lot Number26122083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured10/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown